The MathNet Korea
Information Center for Mathematical Science

국내수학자

Information Center for Mathematical Science

국외수학자

Zhi Lu
이름 Zhi Lu 영어이름 Zhi Lu
이메일 소속기관 Fudan University
home Involutions with fixed point sets of variable codimension. Chinese Ann. Math. Ser. A (1995), Vol 16, Pages 16-21
home Smooth involutions for which the highest-dimensional component of the fixed point set has dimension $n-5$n−5. Acta Math. Sinica (1995), Vol 38, Pages 583–588
home Manifolds with involution whose fixed point set has variable codimension. Topology Appl. (1996), Vol 70, Pages 57-65
home Closed smooth manifolds with a smooth involution. J. Tsinghua Univ. (1996), Vol 36, Pages 29-33
home The group structure of the unoriented bordism class of the bundle space ${\rm RP}(\xi^{k+1})$. J. Math. Res. Exposition (1997), Vol 17, Pages 385-392
home A note on the Boardman theorem. Internat. J. Math. Math. Sci. (1998), Vol 21, Pages 819-822
home Involutions with $W(F)=1$. Proc. Amer. Math. Soc. (2000), Vol 128, Pages 307-313
home The generalized Smith conjecture of codimension greater than two. J. Knot Theory Ramifications (2000), Vol 9, Pages 479-490
home Involutions fixing the disjoint union of 3-real projective space with Dold manifold. Kodai Math. J. (2000), Vol 23, Pages 187-213
home A note on Brieskorn spheres and the generalized Smith conjecture. Michigan Math. J. (2000), Vol 47, Pages 325-333
home $(Z_2)^k$-actions with disconnected fixed point set. Topology Appl. (2001), Vol 114, Pages 227-233
home Involutions fixing $\Bbb R\Bbb P^{\rm odd}\sqcup P(h,i)$. I. Trans. Amer. Math. Soc. (2002), Vol 354, Pages 4539-4570
home Semi-linear homology $G$-spheres and their equivariant inertia groups. Trans. Amer. Math. Soc. (2004), Vol 356, Pages 61-71
home Involutions fixing ${\Bbb R}{\rm P}^{\rm odd}\sqcup P(h,i)$. II. Trans. Amer. Math. Soc. (2004), Vol 356, Pages 1291-1314
home $(Z_2)^k$-actions with trivial normal bundle of fixed point set. Osaka J. Math. (2004), Vol 41, Pages 455-462
home $({\Bbb Z}_2)^k$-actions with $w(F)=1$. Proc. Amer. Math. Soc. (2005), Vol 133, Pages 3721-3733
home Corrections to: "Involutions fixing $\Bbb{R}{\rm P}^{\rm odd}\sqcup P(h,i)$. Trans. Amer. Math. Soc. (2006), Vol 358, Pages 5635-5638
home Small covers over prisms. Topology Appl. (2007), Vol 154, Pages 2228-2234
home Smooth free involution of $H{\Bbb C}\rm P^3$ and Smith conjecture for imbeddings of $S^3$ in $S^6$. Math. Ann. (2007), Vol 339, Pages 879-889
home Graphs of 2-torus actions. Contemp. Math. (2008), Vol , Pages 261-272
home Equivariant cohomology and analytic descriptions of ring isomorphisms. Math. Z. (2009), Vol 261, Pages 891-908
home Equivariant classification of 2-torus manifolds. Colloq. Math. (2009), Vol 115, Pages 171-188
home 2-torus manifolds, cobordism and small covers. Pacific J. Math. (2009), Vol 241, Pages 285-308
home Cohomological rigidity and the number of homeomorphism types for small covers over prisms. Topology Appl. (2011), Vol 158, Pages 813-834
home Topological types of 3-dimensional small covers. Forum Math. (2011), Vol 23, Pages 245-284
home Moment-angle complexes from simplicial posets. Cent. Eur. J. Math. (2011), Vol 9, Pages 715-730
home Möbius transform, moment-angle complexes and Halperin-Carlsson conjecture. J. Algebraic Combin. (2012), Vol 35, Pages 121-140
home Manifolds associated with (Z 2 ) n+1 -colored regular graphs. Forum Math. (2012), Vol 24, Pages 121-149
home On 3-manifolds with locally standard (Z 2 ) 3 -actions. Topology Appl. (2013), Vol 160, Pages 596-605
home Betti numbers of locally standard 2-torus manifolds. Chin. Ann. Math. Ser. B (2014), Vol 35, Pages 599-606
home Small covers and the equivariant bordism classification of 2-torus manifolds. Int. Math. Res. Not. IMRN (2014), Vol , Pages 6756-6797
home Projective bundles over small covers and the bundle triviality problem. Forum Math. (2016), Vol 28, Pages 761-781